# SDR AT9900334R1

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 991556515
- Condition: Cracked
- Location: Ventral Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND AN EXISTING REPAIR DOUBLER CHAFED THRU AFT VENTRAL DOOR UPPER SECTION.  REMOVED, ORDERED, LOCATED, DRILLED, AND INSTALLED UPPER CHANNEL AND Z ANGLE IAW DC9 SRM 51-10-4, 51-30-2, 51-30-4 AND DOUGLAS DRAWING NR 9915565.  Z ANGLE (P/N 9915565-133) OFF.
